# SDR AALA202308087464

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 29,117 hours, 12,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTENDANT FLASHLIGHT TEST RED. REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
